Search the Community
Showing results for tags 'tapper'.
Axel posted a topic in Introductions and updatesTwo months ago I was diagnosed bipolar and I've been on quetiapine (Seroquel) for 3 weeks, I'm about to leave it so I'll reduce the dose from 50 mg to 25 ¿What's gonna happen to me? ¿Will I'll be the same? ¿The side effects last forever?
I don't even know where to begin and I may be one of the worst cases I've seen on here with my plethora of drugs I'm on and my life situation that seems to make it close to impossible to take care of myself. Currently I'm about 8 days (I think) cold turkey off lexapro 10 mgs. I tried tapering but the withdrawals started as soon as I started tapering and then I reinstated back to 10mgs, then went cold turkey because the headache, sinus pressure,anxiety,anger,sadness,tooth and jaw pain were unreal. Of course being cold turkey has not cleared up any of that and if anything it's worse. To
jakewelty92 posted a topic in Introductions and updates3 days ago i statred citalopram taking a 20 mg pill once a day. the first two days i didnt experience anything i would consider out of the ordinary. however last night and today i have been attacked with flashes of extreme anxiety and lightheadedness, nearly to the point that i pass out. Now during all of this I am completely coherent, however my body and mind feels as if it is under the influence of a powerful euphoria inducing drug. i have a higher level of paranoia than usual as well.. Needless to say I would like to tapper myself off this drug but however I am unsure as to how many millig